# SDR SWAA2021122747992

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl28-44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PASSENGER CABIN FLOOR BEAM BS986.5 RBL28;32;40;44 WL208.1 ; / [01] REMOVED CORROSION FROM PASSENGER CABIN FLOOR BEAM BS 986.5 RBL 44 WL 208.1 IN AREA OF 2'X 1' X 0.038' DEEP ORIGINAL MATERIAL THICKNESS 0.150' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-51-1A-1 DET. 4H(2B) FIG 103-C; [02] TOOLS USED DIGITAL CALIPER ID ATS2318; S/N B19006095; [03] VERIFIED ACTION 1; [04] INSTALLED EWIS PROTECTION AT BS 947 TO BS 1006 LBL 50 TO RBL 50 PER AMM 20-60-07-913-801; [05] REMOVED FLOOR BEAM PREVIOUS REPAIR AT BS 986.5 BL 0; TO RBL 50 PER SRM 51-40-02-0G-0;APPLIED CHEMICAL CONVERSION COATING AND PRIMER; IAW SRM 51-20-01 SOPM 20-41-02; OK TO INSTALL; [13] VERIFIED CORRECTIVE ACTION 12.  NOTE: REFERENCE ESR 21-02903; [14] INSTALLED FLOOR BEAM REPAIR AT BS 986.5 FROM BL 0; TO RBL 50 WL 208.1 IAW SRM 51-40-02-0G-0 AND SRM 53-70-51-2R-4 REPAIR 4; [15] 'REMOVED AND REPLACED BS 986 FLOOR BEAM REPAIR PER 737-700 SRM 51-40-02 AS SHOWN IN SWA EA 1-753-29161 REV IR; ATS ESR 15-05804 REV NEW';
